RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 6, Pages 823–840 (Mi izv3816)  

This article is cited in 5 scientific papers (total in 5 papers)

The imbedding problem for local fields

S. P. Demushkin, I. R. Shafarevich


Full text: PDF file (1712 kB)

Bibliographic databases:
Received: 18.06.1959

Citation: S. P. Demushkin, I. R. Shafarevich, “The imbedding problem for local fields”, Izv. Akad. Nauk SSSR Ser. Mat., 23:6 (1959), 823–840

Citation in format AMSBIB
\Bibitem{DemSha59}
\by S.~P.~Demushkin, I.~R.~Shafarevich
\paper The imbedding problem for local fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 6
\pages 823--840
\mathnet{http://mi.mathnet.ru/izv3816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=110697}
\zmath{https://zbmath.org/?q=an:0127.26501|0093.04404}


Linking options:
  • http://mi.mathnet.ru/eng/izv3816
  • http://mi.mathnet.ru/eng/izv/v23/i6/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “The Galois group of the algebraic closure of a local field”, Math. USSR-Izv., 2:6 (1968), 1231–1269  mathnet  crossref  mathscinet  zmath
    2. A. S. Merkur'ev, “On the embedding problem with a non-Abelian kernel”, Math. USSR-Izv., 11:5 (1977), 991–1000  mathnet  crossref  mathscinet  zmath
    3. V. V. Ishkhanov, B. B. Lur'e, “The embedding problem with kernel $\mathrm{PSL} (2,p^2)$”, J. Math. Sci. (N. Y.), 151:3 (2008), 3010–3015  mathnet  crossref  elib  elib
    4. V. V. Ishkhanov, B. B. Lur'e, “Embedding problem with nonabelian kernel for local fields”, J. Math. Sci. (N. Y.), 161:4 (2009), 553–557  mathnet  crossref  zmath
    5. D. A. Malinin, “One construction of integral representations of $p$-groups and some applications”, Chebyshevskii sb., 16:3 (2015), 322–338  mathnet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:272
    Full text:102
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019